# SDR DHL2004803548

- Difficulty date: May 16, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5615058505
- Condition: Cracked
- Location: Lt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLE OUTBD END OF LT WING INBD LWR AUX SPAR CAP WITH 1.000 AND 2.250 LENGTH CRACKS IN IT (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-1-0 PG 1.  REMOVED CRACKED LT INBD LWR AUX SPAR CAP IAW DC8 SRM 51-1-20D PG 21, DC8 SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED IAW DC8 SRM 51-1-8B.  INSTALLED NEW INBD AUX SPAR CAP IAW DC8 SRM 51-1-20D PG 9, DC8 SRM 51-3-0 PG 1, SRM 51-3-1 (TORQUE).
